# SDR 04FDEA01278

- Difficulty date: May 16, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512502
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W EA8-5740-77406, RIGHT INBOARD FLAP, AFT HINGE ASSY ARC 2512, PIVOT BORE CORROSION.  COMPLIED WITH EA 8-5740-77406 RIGHT INBOARD FLAP, AFT HINGE ASSY, PIVOT BORE CORROSION CW PT1 ONLY.
